# SDR DALA2025082506296

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 101,269 hours, 26,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 ON SVC FOUND EMERGENCY ILLUMINATION LIGHT AT 19D SEAT LOCATION OUT. CORRECTIVE ACTION: RE-SECURED CONNECTOR UNDERNEATH SEATS 19DEF REF. B757 AMM 33-51. CHECKS GOOD. (7773745)
